Orthonormal basis in the space C1[0,1]
Radecki, J.
Studia Mathematica, Tome 34 (1970), p. 123-163 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:217437
@article{bwmeta1.element.bwnjournal-article-smv35i1p10bwm,
     author = {J. Radecki},
     title = {Orthonormal basis in the space $C\_{1}[0,1]$
            },
     journal = {Studia Mathematica},
     volume = {34},
     year = {1970},
     pages = {123-163},
     zbl = {0201.16102},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv35i1p10bwm}
}
Radecki, J. Orthonormal basis in the space $C_{1}[0,1]$
            . Studia Mathematica, Tome 34 (1970) pp. 123-163. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv35i1p10bwm/